Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Fort Worth, TX

March 8, 2016Bosque County, Hamilton County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2016, 5:52 PM CST for Bosque County, Hamilton County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 5:52 PM CST (23:52 UTC)
Expired
Mar 8, 2016, 6:26 PM CST
In force
34 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Bosque County, TX, Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 76 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1032 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1032 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
1.5
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted.

586 
WUUS54 KFWD 082352
SVRFWD
TXC035-193-090045-
/O.NEW.KFWD.SV.W.0024.160308T2352Z-160309T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
552 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BOSQUE COUNTY IN CENTRAL TEXAS...
  EAST CENTRAL HAMILTON COUNTY IN CENTRAL TEXAS...

* UNTIL 645 PM CST

* AT 552 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRANFILLS
  GAP...OR 15 MILES WEST OF CLIFTON...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  CRANFILLS GAP AROUND 600 PM CST. 
  MERIDIAN STATE PARK AROUND 620 PM CST. 
  CLIFTON AROUND 625 PM CST. 
  MERIDIAN AROUND 630 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING HAIL UP TO THE SIZE OF GOLF
BALLS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3209 9747 3206 9749 3202 9749 3201 9748
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3190 9738 3187 9739 3185 9734
      3168 9767 3171 9769 3161 9790 3178 9796
TIME...MOT...LOC 2352Z 232DEG 26KT 3169 9783 

HAIL...1.25IN
WIND...60MPH
 
$$

DUNN
2 follow-up statements
518 
WWUS54 KFWD 090010
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CST TUE MAR 8 2016

TXC193-090019-
/O.CAN.KFWD.SV.W.0024.000000T0000Z-160309T0045Z/
HAMILTON TX-
610 PM CST TUE MAR 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HAMILTON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3209 9747 3206 9749 3202 9749 3201 9748
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3190 9738 3187 9739 3185 9734
      3168 9767 3171 9769 3167 9777 3183 9788
TIME...MOT...LOC 0009Z 228DEG 22KT 3179 9770 

$$

TXC035-090045-
/O.CON.KFWD.SV.W.0024.000000T0000Z-160309T0045Z/
BOSQUE TX-
610 PM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CST
FOR CENTRAL BOSQUE COUNTY...

AT 609 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLIFTON...
MOVING NORTHEAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS SEVERE STORM WILL BE NEAR...
  MERIDIAN STATE PARK AROUND 620 PM CST. 
  CLIFTON AROUND 625 PM CST. 
  MERIDIAN AROUND 630 PM CST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3209 9747 3206 9749 3202 9749 3201 9748
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3190 9738 3187 9739 3185 9734
      3168 9767 3171 9769 3167 9777 3183 9788
TIME...MOT...LOC 0009Z 228DEG 22KT 3179 9770 

HAIL...1.00IN
WIND...<50MPH
 
$$

DUNN
882 
WWUS54 KFWD 090026
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
626 PM CST TUE MAR 8 2016

TXC035-090035-
/O.CAN.KFWD.SV.W.0024.000000T0000Z-160309T0045Z/
BOSQUE TX-
626 PM CST TUE MAR 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BOSQUE COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3209 9747 3206 9749 3202 9749 3201 9748
      3201 9745 3203 9743 3199 9741 3198 9738
      3193 9744 3190 9738 3187 9739 3185 9734
      3168 9767 3171 9769 3167 9777 3183 9788
TIME...MOT...LOC 0023Z 232DEG 26KT 3186 9759 

$$

DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:06 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Mar 8, 4:06 PM CST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CST TUE MAR 8 2016

.DISCUSSION...
THE MCS THAT CHARGED INTO NORTH TEXAS THIS MORNING IS NOW EXITING
INTO EAST TEXAS...LEAVING SUBSIDENCE IN ITS WAKE. EVEN WITH THIS
DOWNGLIDE WORKING AGAINST ADDITIONAL DEVELOPMENT...SUNSHINE HAS
HELPED TEMPERATURES REBOUND FROM THE RAIN-COOLED 50S INTO THE 60S
AND EVEN 70S. DESPITE MUCAPE VALUES SOARING OVER 1000 J/KG THIS
AFTERNOON IN AREAS WEST OF I-35...THE ONLY CONVECTIVE INITIATION
HAS BEEN IN OUR SOUTHWESTERN ZONES WHERE CONVERGENCE HAS BEEN
MAXIMIZED ALONG A SOUTHWARD MOVING OUTFLOW BOUNDARY. THIS BOUNDARY
WILL SOON INTERACT WITH EVEN MORE UNSTABLE AIR ACROSS BELL
COUNTY...WHERE TEMPERATURES ARE NEAR 80F WITH DEW POINTS AS HIGH
AS 70F. THE WINDOW FOR ADDITIONAL CONVECTIVE INITIATION WILL
CLOSE AT NIGHTFALL...BUT SOME ONGOING ACTIVITY WILL LINGER INTO
THE EVENING HOURS. ELSEWHERE...ADDITIONAL DEVELOPMENT IS UNLIKELY
THE REMAINDER OF THE AFTERNOON...WITH WEAK SUBSIDENCE AND NO CLEAR
SURFACE FOCUS.

THE UPPER LOW IS CONTINUING ITS EQUATORWARD TRAJECTORY. DESPITE
FEW PREVIOUS EVENTS TO SUPPORT THIS...THE ECMWF TAKES THE CENTER
OF THE 500MB LOW INTO AGUASCALIENTES BY WEDNESDAY NIGHT. IN THE
MEANTIME...THIS WILL INDUCE INCREASINGLY DIFFLUENT FLOW ACROSS
TEXAS...WITH AN ANOMALOUSLY STRONG FETCH OF MOISTURE FROM DEEP
INTO THE TROPICAL LATITUDES. AS THE NEXT IMPULSE SWINGS INTO THE
LONE STAR STATE TONIGHT...WIDESPREAD SHOWERS OF THUNDERSTORMS WILL
SURGE INTO CENTRAL AND EAST TEXAS. A FLASH FLOOD WATCH WILL BE IN
EFFECT FOR AREAS ALONG AND EAST OF A LINE FROM CAMERON...TO
CORSICANA...TO PARIS...WHERE PW VALUES WILL APPROACH RECORD VALUES
FOR MARCH. THE EVENTUAL RAINFALL TONIGHT AND WEDNESDAY WILL VARY
CONSIDERABLY ACROSS OUR REGION...FROM 1/4 INCH THE NORTHWEST TO
OVER 3 INCHES WITHIN THE WATCH AREA. THE MOST EXTRAORDINARY
RAINFALL DURING THE EVENT WILL BE EAST OF OUR CWA.

THE SEVERE THREAT TONIGHT WILL BE PRIMARILY DAMAGING WINDS IN
SOUTHERN ZONES...WHERE THE ACTIVITY MAY BE ABLE TO TAP INTO THE
SIGNIFICANT INSTABILITY WITHIN THE BOUNDARY LAYER. IF SURFACE-
BASED CONVECTION DOMINATES IN SOUTH TEXAS...THIS THREAT WOULD BE
MORE LIMITED. THE NAM IS INSISTENT ON DEVELOPING A SURFACE LOW
ATTENDANT WITH THE MOST INTENSE CONVECTION...TRACKING IT THROUGH
CENTRAL AND EAST TEXAS. IF THIS TRANSPIRES...THERE WILL BE THE
POTENTIAL FOR NOCTURNAL TORNADOES AS SURFACE INFLOW WINDS BACK.
THIS WOULD BE GENERALLY SOUTHEAST OF A LINE FROM TEMPLE TO ATHENS.

A COLD FRONT WILL INVADE ON WEDNESDAY...SHUTTING OFF MUCH OF THE
SURFACE-BASED INSTABILITY. BUT WITH THE LOW NOW CUT OFF FROM THE
MID-LATITUDE FLOW...RAIN CHANCES WILL CONTINUE THE REMAINDER OF
THE WEEK AS THE FEATURE SLOWLY DRIFTS TO THE NORTHEAST. THE NEXT
BIG EVENT LOOKS TO BE THURSDAY NIGHT INTO FRIDAY...AS THE UPPER
LOW APPROACHES...INDUCING UPGLIDE OVER THE COOL SURFACE LAYER.
THIS WILL BE PRIMARILY A HEAVY RAIN EVENT...WITH FLASH FLOODING
AND WORSENING RIVER FLOODING THE PRIMARY CONCERNS.

THE UPPER LOW WILL WEAKEN AS IT HEADS INTO THE MISSISSIPPI VALLEY
SATURDAY NIGHT. ALTHOUGH ANOTHER PACIFIC SYSTEM MAY TRACK DIRECTLY
OVER NORTH TEXAS ON SUNDAY...IT APPEARS THIS WILL HAVE LITTLE
MOISTURE TO WORK WITH. A DRYING WEST WIND WILL DOMINATE SUNDAY
AFTERNOON...AND SUNSHINE SHOULD PUSH TEMPERATURES WELL INTO THE
70S. DRY AND UNSEASONABLY WARM WEATHER WILL PREVAIL EARLY NEXT
WEEK.

25

&&

.AVIATION...
WE SHOULD SEE A BIT OF A BREAK IN THE RAIN LATE THIS AFTERNOON
AND EVENING AS LARGE SCALE SUBSIDENCE PREVAILS. HOWEVER...OVERCAST
CIGS OSCILLATING BETWEEN VFR AND MVFR CAN BE EXPECTED THROUGH THE
REST OF THE AFTERNOON WITH A CHAOTIC SKY IN PLACE FROM PREVIOUS
CONVECTION.

THE REMAINDER OF THE FORECAST HINGES ON A LOT OF UNCERTAINTY AT
THIS POINT...BEGINNING WITH LATE THIS AFTERNOON AND EVENING. THERE
IS A SMALL CHANCE THAT ADDITIONAL STORMS MAY DEVELOP LATE THIS
AFTERNOON...BUT IF STORMS DO DEVELOP...THEY WILL BE CAPABLE OF
BECOMING SEVERE. HOWEVER...EVEN IF THIS ACTIVITY DEVELOPS....IT
DOES APPEAR THAT IT SHOULD REMAIN WEST OF THE TAF SITES. THIS
POTENTIAL WILL CONTINUE TO BE MONITORED THROUGH THE AFTERNOON
HOURS AND TAFS WILL BE AMENDED IF NECESSARY.

THE NEXT FORECAST CHALLENGE IS OUR NEXT WAVE OF WIDESPREAD RAIN
AND THUNDERSTORMS THAT WILL BE ENCROACHING ON THE AREA OVERNIGHT
TONIGHT. IT APPEARS A SWATH OF OVERRUNNING PRECIPITATION WITH
STRONG ISENTROPIC ASCENT AND STEEP LAPSE RATES WILL PROMOTE
WIDESPREAD RAINFALL AND THUNDERSTORMS...FIRST SPREADING INTO
CENTRAL TEXAS AFTER MIDNIGHT AND THEN INTO THE METROPLEX TAF SITES
BY EARLY WEDNESDAY MORNING. HAVE PREVAILED VCTS AND INCLUDE TEMPO
MENTION OF TSRA DURING THIS TIME FRAME. IN ADDITION...DEPENDING ON
THE TRACK OF THE SURFACE LOW OVERNIGHT...WINDS MAY QUICKLY SHIFT
FROM SOUTHEAST TO NORTHEAST TO NORTH TO WEST IN THE SPAN OF A FEW
HOURS IF THE SURFACE LOW PASSES JUST SOUTH OF THE DFW AREA.
OTHERWISE...RAIN IS EXPECTED TO TAPER OFF ONCE AGAIN BY WEDNESDAY
AFTERNOON.

STALLEY

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  70  57  67  54 /  90  70  20  40  60
WACO, TX              60  71  57  67  53 / 100  70  30  50  60
PARIS, TX             60  69  57  67  52 /  80  90  50  50  60
DENTON, TX            59  69  56  67  53 /  80  70  20  40  60
MCKINNEY, TX          60  69  56  67  53 /  80  70  20  40  60
DALLAS, TX            62  71  58  68  55 /  90  70  20  40  60
TERRELL, TX           61  70  56  68  54 /  90  80  30  50  50
CORSICANA, TX         62  71  59  69  55 / 100  80  40  50  50
TEMPLE, TX            61  71  56  67  53 / 100  70  30  50  60
MINERAL WELLS, TX     58  70  53  65  52 /  80  70  20  40  60

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR TXZ095-105>107-
121>123-135-146>148-160>162-174-175.

&&

25/25
Hazardous weather outlook, Mar 8, 3:00 PM CST, 2 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
300 PM CST TUE MAR 8 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
300 PM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
WHILE A LULL IN THUNDERSTORM ACTIVITY CAN BE EXPECTED FOR MOST
AREAS THE REST OF THIS AFTERNOON AND EVENING...THERE IS A SMALL
CHANCE FOR ADDITIONAL THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON
AS LOW LEVEL MOIST AIR RETURNS NORTHWARD INTO CENTRAL TEXAS. THUNDERSTORMS
WOULD PRIMARILY POSE A LARGE HAIL AND DAMAGING WIND THREAT...BUT
TORNADOES CANNOT BE RULED OUT SHOULD ANY SUPERCELL THUNDERSTORMS
DEVELOP.

THE NEXT WAVE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO ARRIVE
LATE TONIGHT. HEAVY RAIN WILL BE LIKELY WHICH MAY RESULT IN
FLASH FLOODING AND RIVER FLOODING ACROSS NORTH AND CENTRAL TEXAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH
FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES ACROSS THE
AREA. A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY
WINDS. HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND TONIGHT OVER
ALL OF NORTH AND CENTRAL TEXAS.

STALLEY

In the hours before

Local storm report, Mar 8, 4:08 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     MALAKOFF                32.17N  96.02W
03/08/2016                   HENDERSON          TX   BROADCAST MEDIA

            NUMEROUS TREES AND POWERLINES DOWN. ROOF DAMAGE TO A
            HOME IN DOWNTOWN MALAKOFF.
Local storm report, Mar 8, 4:15 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     HAIL             CORYELL CITY            31.55N  97.62W
03/08/2016  M0.88 INCH       CORYELL            TX   BROADCAST MEDIA

            NICKEL TO DIME HAIL COVERING THE GROUND IN CORYELL CITY
            ON FM 929.
Local storm report, Mar 8, 4:52 PM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 AM     TSTM WND DMG     2 SW GRAPEVINE          32.91N  97.10W
03/08/2016                   TARRANT            TX   PUBLIC

            DELAYED REPORT - NWS EMPLOYEE REPORTS TREE DAMAGE IN
            GRAPEVINE JUST WEST OF 121/360 SPLIT. TIME RADAR
            ESTIMATED.
Local storm report, Mar 8, 5:10 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     1 S BENBROOK            32.67N  97.45W
03/08/2016                   TARRANT            TX   PUBLIC

            DELAYED REPORT - DAMAGE TO BENBROOK MARINA RELAYED VIA
            TWITTER
Local storm report, Mar 8, 5:15 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
515 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             15 NE LOMETA            31.38N  98.20W
03/08/2016  E1.75 INCH       LAMPASAS           TX   TRAINED SPOTTER

            SPOTTER REPORT OF GOLFBALL SIZE HAIL 5 MILES SSW OF
            EVANT, TX
Local storm report, Mar 8, 5:41 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
541 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             IRELAND                 31.57N  97.97W
03/08/2016  M1.25 INCH       CORYELL            TX   TRAINED SPOTTER

            QUARTER TO HALF DOLLAR SIZE HAIL IN IRELAND.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:00 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Mar 7, 6:12 PM CSTTornado WarningFWDParker33 min
Mar 7, 6:33 PM CSTFlash Flood WarningFWDPalo Pinto, Parker117 min
Mar 7, 6:45 PM CSTSevere Thunderstorm WarningFWDWise60 min
Mar 7, 6:58 PM CSTAreal Flood AdvisoryFWDWise3 hr
Mar 7, 7:25 PM CSTFlash Flood WarningFWDParker, Wise3 hr
Mar 7, 7:41 PM CSTSpecial Weather StatementFWDDenton, Tarrant64 min
Mar 7, 8:00 PM CSTSevere Thunderstorm WarningFWDCooke45 min
Mar 7, 8:31 PM CSTFlash Flood WarningFWDParker119 min
Mar 7, 8:34 PM CSTAreal Flood WarningFWDPalo Pinto9 hr
Mar 7, 8:43 PM CSTSpecial Weather StatementFWDGrayson47 min
Mar 7, 8:46 PM CSTAreal Flood AdvisoryFWDCooke, Denton6 hr
Mar 7, 9:51 PM CSTAreal Flood AdvisoryFWDGrayson3 hr
Mar 7, 10:14 PM CSTRiver Flood WarningFWDParker34 hr
Mar 7, 10:20 PM CSTAreal Flood WarningFWDParker, Wise3 hr
Mar 7, 11:34 PM CSTRiver Flood WarningFWDWise8 days
Mar 7, 11:34 PM CSTRiver Flood WarningFWDDenton5 days
Mar 8, 4:05 AM CSTFlash Flood WatchFWDCooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more8 hr
Mar 8, 5:03 AM CSTSpecial Weather StatementFWDEastland, Stephens, Young57 min
Mar 8, 5:23 AM CSTSevere Thunderstorm WarningFWDStephens52 min
Mar 8, 6:07 AM CSTSpecial Weather StatementFWDYoung38 min
Mar 8, 6:21 AM CSTSpecial Weather StatementFWDMills39 min
Mar 8, 6:26 AM CSTSpecial Weather StatementFWDPalo Pinto49 min
Mar 8, 6:32 AM CSTSpecial Weather StatementFWDComanche, Erath58 min
Mar 8, 6:39 AM CSTSevere Thunderstorm WarningFWDErath42 min
Mar 8, 6:59 AM CSTFlash Flood WarningFWDJack, Palo Pinto, Parker3 hr
Mar 8, 7:12 AM CSTSpecial Weather StatementFWDHood, Parker, Somervell, Wise63 min
Mar 8, 7:17 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell58 min
Mar 8, 7:25 AM CSTSevere Thunderstorm WarningFWDWise50 min
Mar 8, 7:43 AM CSTSevere Thunderstorm WarningFWDLampasas62 min
Mar 8, 7:46 AM CSTTornado WarningFWDHood, Johnson, Parker, Tarrant29 min
Mar 8, 7:50 AM CSTSevere Thunderstorm WarningFWDJohnson40 min
Mar 8, 7:56 AM CSTTornado WarningFWDLampasas49 min
Mar 8, 8:02 AM CSTSevere Thunderstorm WarningFWDTarrant58 min
Mar 8, 8:26 AM CSTTornado WarningFWDCoryell, Lampasas34 min
Mar 8, 8:27 AM CSTSevere Thunderstorm WarningFWDDenton63 min
Mar 8, 8:36 AM CSTSevere Thunderstorm WarningFWDDallas54 min
Mar 8, 8:44 AM CSTRiver Flood WarningFWDDallas12 days
Mar 8, 8:44 AM CSTRiver Flood WarningFWDHenderson, Navarro13 days
Mar 8, 8:51 AM CSTSevere Thunderstorm WarningFWDCollin54 min
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt64 hr
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt, Rockwall64 hr
Mar 8, 8:59 AM CSTSevere Thunderstorm WarningFWDCoryell38 min
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLimestone3 days
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLeon, Robertson7 days
Mar 8, 9:12 AM CSTSevere Thunderstorm WarningFWDGrayson52 min
Mar 8, 9:22 AM CSTSevere Thunderstorm WarningFWDBell, Coryell53 min
Mar 8, 9:32 AM CSTSevere Thunderstorm WarningFWDFannin, Hunt58 min
Mar 8, 9:43 AM CSTSevere Thunderstorm WarningFWDCollin19 min
Mar 8, 10:18 AM CSTSevere Thunderstorm WarningFWDLamar57 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryFWDBell, Hill, McLennan3 hr
Mar 8, 10:35 AM CSTAreal Flood AdvisoryFWDBosque3 hr
Mar 8, 10:42 AM CSTSpecial Weather StatementFWDFalls48 min
Mar 8, 10:56 AM CSTAreal Flood AdvisoryFWDDallas, Ellis, Kaufman, Rockwall2 hr
Mar 8, 11:11 AM CSTSpecial Weather StatementFWDLimestone49 min
Mar 8, 11:17 AM CSTSpecial Weather StatementFWDLimestone43 min
Mar 8, 11:23 AM CSTAreal Flood AdvisoryFWDFalls112 min
Mar 8, 12:19 PM CSTSevere Thunderstorm WarningFWDHenderson, Navarro56 min
Mar 8, 12:34 PM CSTTornado WarningFWDHenderson26 min
Mar 8, 12:43 PM CSTSevere Thunderstorm WarningFWDVan Zandt47 min
Mar 8, 12:52 PM CSTTornado WarningFWDVan Zandt38 min
Mar 8, 1:07 PM CSTSpecial Weather StatementFWDLampasas38 min
Mar 8, 2:00 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon15 days
Mar 8, 2:00 PM CSTRiver Flood WarningFWDCollin57 hr
Mar 8, 2:00 PM CSTRiver Flood WarningFWDNavarro4 days
Mar 8, 2:23 PM CSTRiver Flood WarningFWDHamilton17 hr
Mar 8, 4:32 PM CSTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills47 min
Mar 8, 4:53 PM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton67 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.